# SDR IPXA2015090693171

- Difficulty date: September 5, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 14,877 hours, 9,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A5327974200200
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1-3C, BULK CARGO FLOOR PANEL 162MF HAS EDGE DAMAGE.  REPAIRED THE FLOOR PANEL IAW SRM 51-77-10, AND SRM 51-77-11.
